| Catalog Number |
N271H |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, a sample product was opened to examine for a doctor and the outside of the box said it was a 5/8 inch circle needle but the actual needle appeared to a half inch circle.There were no adverse patient consequences.No additional information as provided.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: (b)(4) 2018.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.Investigation summary a needle-suture combination within a folder into opened foil was returned for evaluation.During the visual inspection of the sample, the needle-suture combination was dispensed and the swage and attachment area of the needle were as expected.Also, the needle was comparison with the needle specification and meet the curve tolerance shadow lines.Per the condition of the sample, no incorrect component was found.